# SDR SWAA2018112727147

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 20,911 hours, 8,969 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT INBOARD OF NR 6 FLAP TRACK WIGGLE PLATE CRACKED ATTACH FOR 651 EB.  R&R WIGGLE PLATE IAW AIPC & SRM.
